MathSciNet Relay Station
MathSciNet bibliographic data
MR182039 60.10 (60.30)
Baum, Leonard E.; Billingsley, Patrick Asymptotic distributions for the coupon collector's problem. Ann. Math. Statist. 36 1965 1835–1839.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement